# SDR AALA20120310001

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 44,509 hours, 5,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED RIGHT FORWARD BATTERY PACK.  OPS CHECK NORMAL.
